Enumeration of bases of
semi – degenerate, linear and self-dual functions of prime-valued logics
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_2a_8,
author = {Stojmenovi\'c Ivan},
title = {Enumeration of bases of
semi {\textendash} degenerate, linear and self-dual functions of prime-valued logics},
journal = {Novi Sad Journal of Mathematics},
pages = {105-122},
year = {1985},
volume = {15},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_2a_8/}
}
Stojmenović Ivan. Enumeration of bases of semi – degenerate, linear and self-dual functions of prime-valued logics. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_2a_8/